# SDR USAA001632

- Difficulty date: September 29, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FRAME CRACKED .25 INCH AT BS 727D BETWEEN S9R - S8R.  FABRICATED REPAIR DOUBLER, HEAT TREATED AND INSTALLED WET PER TR 53-10-14.  (X)
